Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed with TB, on Forecox, color of face on some places has gone red with rashes. Side effect of Forecox?

Hi, I am being diagnosed with TB after I had a severe chest pain . I have been taking two Forecox tablets before my breakfast as advised by my doctor. Everything seems fine, its been approx two months I feel like the color of my face on some places have gone little redish like rashes . Cud it be the side effect of taking Forecox? How to go about it?
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Thanks for posting your query on HCM.
Yes this could be the side effects of the drugs specially pyrazinamide component of your forecox tablet. If the rash is not so severe then you can take oral histaminics like avil 25 mg daily and look for improvement. Otherwise if it is severe then better to stop the drugs at once and wait for some days after disappearance of rashes by taking antihistaminics like avil. After disappearance of rashes it will be better to start the drugs one by one like isoniazid, rifampicin, pyrazinamide and ethambutol and look after introduction of which drug rashes reappear. Then you have to consume modified regime excluding that offending drug. This will be the approach from a pulmonologist's perspective. Consult a pulmonologist and take his guidance.
Thank you.
Answered: Wed, 24 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor